# SDR UIEA2020071311518

- Difficulty date: July 7, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 102,025 hours, 21,484 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ecu
- Part number: 211734220
- Part serial: 36A0209
- Condition: Failed
- Location: Apu
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START TWICE, AFTER LANDING.  EGT REACHED 780 DEGREES AND RPM HUNG AT 30%,  APU FAULT EICAS MESSAGE.  FOUND BATTERY AT 37 AMPS,  REMOVED AND REPLACED THE BATTERY IAW AMM 24-31-05.  REMOVED AND REPLACED THE APU ECU IAW AMM 49-61-05. OPS CHECKED NORMAL.
